# SDR AWXA0001833

- Difficulty date: June 5, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC indicates cracks at 4 HI-LOK fasteners in BS 178 BLKHD web WL 234.1 RBL 8-14.  cut out damaged area of web and installed repair doubler and filler IAW SRM 53-10-08 pg 265-269.
